JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OSCILLATION OF ONE ORDER NEUTRAL DIFFERENTIAL EQUATION WITH IMPULSES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OSCILLATION OF ONE ORDER NEUTRAL DIFFERENTIAL EQUATION WITH IMPULSES
Cheng, Jinfa; Chu, Yuming;
  PDF(new window)
 Abstract
Explicit sufficient conditions are established for the oscillation of the one order neutral differential equations with impulsive $(x(t)+{\sum\limits^n_{i
 Keywords
oscillation;impulses;characteristic system;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, M. Bohner, and W. T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker, New York, 2004.

2.
R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, 2000.

3.
R. P. Agarwal, S. R. Grace, Oscillation Theory for Second Order Dynamic Equations, Taylor & Francis, London, 2003.

4.
D. Bainov and D. P. Mishev, Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger, Bristol, 1991.

5.
D. Bainov and P. Simeonov, Oscillation Theory of Impulsive Differential Equations, International Publications, Orlando, 1998.

6.
L. H. Erbe, Q. K. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, Marcel Dekker, New York, 1995.

7.
K. Gopalsamy and B. G. Zhang, On delay differential equations with impulses, J. Math. Anal. Appl. 139 (1989), no. 1, 110-122. crossref(new window)

8.
I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford University Press, New York, 1991.